Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 239, NWS Twin Cities, MN

August 2, 20225 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 2, 2022, 11:27 PM CDT for 5 counties in Minnesota. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2022, 11:27 PM CDT (04:27 UTC)
Expired
Aug 3, 2022, 12:15 AM CDT
In force
48 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Damage threat
Destructive
Hail
0.75 in
Wind
80.0 mph

Counties Carver County, MN, Hennepin County, MN, McLeod County, MN, Sibley County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 16 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 11:53 PM CDTTSTM WND DMGNorwood/Young America, MNFULL SIZE TREES DOWN REPORTED ON SOCIAL MEDIA IN NORWOOD YOUNG AMERICA.
Aug 2, 11:57 PM CDTTSTM WND DMG1 Sw Victoria, MNLARGE TREE BRANCHES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 10:30 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 4.5 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2022-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5443 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2022-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5443 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1281 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
5.3
Supercell composite
30.8

Open this sounding in Storm Lab

The text

As transmitted.

873 
WUUS53 KMPX 030427
SVRMPX
MNC019-053-085-143-171-030515-
/O.NEW.KMPX.SV.W.0239.220803T0427Z-220803T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1127 PM CDT Tue Aug 2 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southwestern Hennepin County in east central Minnesota...
  Southwestern Wright County in central Minnesota...
  Northeastern Sibley County in central Minnesota...
  Northeastern McLeod County in central Minnesota...
  Carver County in east central Minnesota...

* Until 1215 AM CDT.

* At 1125 PM CDT, a severe thunderstorm was located near Glencoe, or
  11 miles southeast of Hutchinson, moving east at 75 mph.

  THIS IS A DESTRUCTIVE STORM FOR EASTERN MCLEOD AND CARVER COUNTIES.

  HAZARD...80 mph wind gusts.

  SOURCE...Radar indicated. Wind gusts as high as 80 mph have 
           occurred with this storm.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely.

* This severe thunderstorm will be near...
  Lester Prairie around 1130 PM CDT.
  Norwood Young America around 1135 PM CDT.
  Waconia, Watertown, Mayer and Cologne around 1140 PM CDT.
  Carver and St. Bonifacius around 1145 PM CDT.
  Chaska, Chanhassen, Mound, Orono and Victoria around 1150 PM CDT.

Other locations impacted by this severe thunderstorm include Loretto,
Hollywood, Greenwood, Shorewood, Lake Waconia, Long Lake, Plato, New
Germany, Hamburg and Glencoe Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION. This storm is producing 
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure 
and stay away from windows!

&&

LAT...LON 4500 9426 4507 9360 4488 9352 4481 9352
      4480 9357 4476 9362 4473 9363 4471 9362
      4469 9364 4470 9367 4465 9375 4461 9414
TIME...MOT...LOC 0425Z 259DEG 64KT 4482 9416 

THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH

$$

Borghoff
3 follow-up statements
513 
WWUS53 KMPX 030444
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1144 PM CDT Tue Aug 2 2022

MNC019-053-085-143-171-030515-
/O.CON.KMPX.SV.W.0239.000000T0000Z-220803T0515Z/
Hennepin MN-Wright MN-Sibley MN-McLeod MN-Carver MN-
1144 PM CDT Tue Aug 2 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHWESTERN HENNEPIN...SOUTH CENTRAL WRIGHT...NORTHEASTERN
SIBLEY...NORTHEASTERN MCLEOD AND CARVER COUNTIES...

At 1144 PM CDT, a severe thunderstorm was located over Waconia, or 25
miles south of Buffalo, moving east at 75 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

This severe storm will be near...
  Chaska and Chanhassen around 1150 PM CDT.
  Excelsior around 1155 PM CDT.

Other locations impacted by this severe thunderstorm include Loretto,
Hollywood, Greenwood, Shorewood, Lake Waconia, Long Lake, Plato, New
Germany, Hamburg and Glencoe Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. This storm is producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.

&&

LAT...LON 4493 9422 4507 9360 4488 9352 4481 9352
      4480 9357 4476 9362 4473 9363 4471 9362
      4469 9364 4470 9367 4465 9375 4461 9413
      4480 9418
TIME...MOT...LOC 0444Z 262DEG 65KT 4482 9376 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Borghoff
746 
WWUS53 KMPX 030459
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1159 PM CDT Tue Aug 2 2022

MNC085-171-030509-
/O.CAN.KMPX.SV.W.0239.000000T0000Z-220803T0515Z/
Wright MN-McLeod MN-
1159 PM CDT Tue Aug 2 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WRIGHT AND
NORTHEASTERN MCLEOD COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central and east central Minnesota.

LAT...LON 4493 9399 4503 9358 4488 9352 4481 9352
      4480 9357 4476 9362 4474 9363 4471 9362
      4469 9364 4470 9367 4465 9375 4464 9391
TIME...MOT...LOC 0459Z 260DEG 52KT 4486 9347 

$$

MNC019-053-143-030515-
/O.CON.KMPX.SV.W.0239.000000T0000Z-220803T0515Z/
Hennepin MN-Sibley MN-Carver MN-
1159 PM CDT Tue Aug 2 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHWESTERN HENNEPIN...NORTHEASTERN SIBLEY AND CARVER
COUNTIES...

At 1159 PM CDT, a severe thunderstorm was located over Eden Prairie,
or 12 miles southwest of Minneapolis, moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southwestern Hennepin, northeastern Sibley and Carver Counties,
including the following locations... Hollywood, Greenwood, Shorewood,
Lake Waconia, Long Lake, New Germany and Deephaven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4493 9399 4503 9358 4488 9352 4481 9352
      4480 9357 4476 9362 4474 9363 4471 9362
      4469 9364 4470 9367 4465 9375 4464 9391
TIME...MOT...LOC 0459Z 260DEG 52KT 4486 9347 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
466 
WWUS53 KMPX 030514
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1214 AM CDT Wed Aug 3 2022

MNC019-053-143-030524-
/O.EXP.KMPX.SV.W.0239.000000T0000Z-220803T0515Z/
Hennepin MN-Sibley MN-Carver MN-
1214 AM CDT Wed Aug 3 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HENNEPIN...
NORTHEASTERN SIBLEY AND CARVER COUNTIES WILL EXPIRE AT 1215 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central and east central Minnesota.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Twin Cities.

LAT...LON 4493 9399 4503 9358 4488 9352 4481 9352
      4480 9357 4476 9362 4474 9363 4471 9362
      4469 9364 4470 9367 4465 9375 4464 9391
TIME...MOT...LOC 0514Z 259DEG 64KT 4491 9312 

$$

Borghoff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 6:34 PM CDT, 4 hours 53 minutes earlier.

Area forecast discussion, Aug 2, 6:34 PM CDT, 4 hours 53 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Twin Cities/Chanhassen MN
634 PM CDT Tue Aug 2 2022

.UPDATE...
Issued at 336 PM CDT Tue Aug 2 2022

3 PM observations came in and heat indices increased several degrees
across southern Minnesota, now ranging from 105 to 110 in many
cases. Dew points are not mixing out, despite rising temperatures.
The compounded effect has allowed the jump in heat indices into the
warning range across most of southern Minnesota, thus the warning has
been expanded.

&&

.DISCUSSION...(This evening through Tuesday)
Issued at 247 PM CDT Tue Aug 2 2022

KEY MESSAGES: (optional)

- Heat index values of 100-105 into this evening

- Scattered thunderstorms expected tonight, some of which may be
  severe.

TODAY/TONIGHT:
The forecast for excessive heat remains on track as wide spread heat
index values of 100-105 are already present across much of the areas
under an Excessive Heat Warning/Heat Advisory. A few sites with
values above 110 can't be ruled out where dew points locally rise
into the upper 70s. Thunderstorm this afternoon is expected to
continue to remain limited to far northern Minnesota and Wisconsin,
as 700 mb temperatures around 14C maintain a strong cap over central
Minnesota and points south. There is a very low (~10%) chance of a
few isolated thunderstorms breaking the cap late this afternoon and
evening across western Wisconsin where the cap is weaker. A
conditional severe weather threat exists IF any storms can fire over
western Wisconsin, with very large hail and damaging wind gusts the
potential hazards. Better chances for showers and thunderstorms come
late tonight through the overnight hours, when stronger forcing aloft
arrives from the west. These overnight storms will most likely remain
elevated, meaning they will not be able to tap into the favorable
surface-based environment for severe weather. However, enough mid-
level CAPE and shear is present to possible generate a few stronger
clusters of storms, and maybe a few isolated instances of hail and
gusty winds overnight. Rainfall amounts will be very spotty owing to
the isolated to scattered nature of any storm tonight. Localized
rainfall amounts in excess of 1" are possible wherever thunderstorms
occur, but most other areas will likely see either less than 0.1" or
nothing at all.

WEDNESDAY-FRIDAY:
Northwest flow develops Wednesday behind a front which will lead to
drier dewpoints and cooler temperatures, although highs will likely
still end up in the mid to upper 80s across much of eastern Minnesota
and western Wisconsin. Southerly flow returns Thursday, but
temperatures won't really peak until Friday when the thermal ridge
axis moves overhead. Highs on Thursday will mostly remain in the mid
to upper 80s, but widespread low to mid 90s look likely Friday
afternoon. If dew point values can reach the upper 60s to low 70s,
Heat Advisories may be needed for portions of the area.

THIS WEEKEND:
A cold front will move through the Upper Midwest during the late
Friday to Sunday timeframe, with deterministic models and ensemble
still exhibiting quite a bit of spread regarding its timing. Showers
and thunderstorms are likely with the frontal passage, and the entire
area looks to have at least a decent chance for beneficial rainfall
amounts of half an inch or more. Daily temepratures will depend on
the timing of the front and precipitation. The NBM averaged values
show high temperatures in the 70s to low 80s, but a day or two of
below-normal temperatures is possible with cloudy skies during the
afternoon.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 634 PM CDT Tue Aug 2 2022

VFR this evening with mid level clouds increasing from the
northwest. TSRA are beginning to develop over SD, which should expand
in coverage later this evening heading into western MN. A gradual
weakening trend is anticipated overnight as activity reaches eastern
MN and WI. Gusty northwest winds and clear skies for Wednesday.

KMSP...Best chance for TSRA remains in the 07-10Z range.

/OUTLOOK FOR KMSP/
Thu...VFR. Wind SE 5-10 kts.
Fri...VFR. Wind S 10-15G25 kts.
Sat...VFR. Wind W 5-10 kts becoming NW.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Excessive Heat Warning until 9 PM CDT this evening for Anoka-Blue
     Earth-Brown-Carver-Chippewa-Dakota-Faribault-Hennepin-
     Kandiyohi-Lac Qui Parle-Le Sueur-Martin-McLeod-Meeker-Nicollet-
     Ramsey-Redwood-Renville-Rice-Scott-Sibley-Waseca-Washington-
     Watonwan-Wright-Yellow Medicine.

     Heat Advisory until 9 PM CDT this evening for Benton-Chisago-
     Douglas-Freeborn-Goodhue-Isanti-Pope-Sherburne-Stearns-Steele-
     Stevens-Swift.

WI...None.
&&

UPDATE...Borghoff
DISCUSSION...ETA
AVIATION...Borghoff
Hazardous weather outlook, Aug 2, 9:00 PM CDT, 2 hours 27 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Twin Cities/Chanhassen MN
900 PM CDT Tue Aug 2 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
040200-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
900 PM CDT Tue Aug 2 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

There is a chance of thunderstorms tonight. A few storms may be
severe. The main hazards are large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

Borghoff

In the hours before

Local storm report, Aug 2, 11:00 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1100 PM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND GST     1 SW MORTON             44.54N 95.00W
08/02/2022  M57 MPH          REDWOOD            MN   DEPT OF HIGHWAYS

            MNDOT WIND SENSOR AT MORTON.

&&

JLT
Local storm report, Aug 2, 11:08 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1108 PM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     TSTM WND GST     3 W HECTOR              44.75N 94.77W
08/02/2022  M81 MPH          RENVILLE           MN   DEPT OF HIGHWAYS

            MNDOT WIND SENSOR WEST OF HECTOR.

&&

JLT
Local storm report, Aug 2, 11:10 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1110 PM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND GST     1 S HECTOR              44.73N 94.71W
08/02/2022  M61 MPH          RENVILLE           MN   MESONET

            HECTOR AIRPORT.

&&

JLT
Local storm report, Aug 2, 11:13 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1113 PM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     TSTM WND GST     6 NNE BUFFALO LAKE      44.81N 94.56W
08/02/2022  M67 MPH          RENVILLE           MN   MESONET

            PRIVATE WEATHER STATION.

&&

JLT
Special weather statement, Aug 2, 11:17 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1117 PM CDT Tue Aug 2 2022

WIZ016-027-030500-
Chippewa WI-Rusk WI-
1117 PM CDT Tue Aug 2 2022

...A strong thunderstorm will impact portions of southern Rusk and
eastern Chippewa Counties through MIDNIGHT CDT...

At 1117 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sheldon, or 13 miles south of Ladysmith, moving south at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Stanley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern and west central Wisconsin.

&&

LAT...LON 4537 9092 4497 9093 4494 9132 4542 9155
      4545 9154 4553 9068 4538 9068
TIME...MOT...LOC 0417Z 340DEG 38KT 4528 9101

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

BPH
Local storm report, Aug 2, 11:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1119 PM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 PM     TSTM WND GST     2 SSW HUTCHINSON        44.86N 94.38W
08/02/2022  M66 MPH          MCLEOD             MN   AWOS

            KHCD - HUTCHINSON AIRPORT.

&&

JLT

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 9:24 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine66 min
Aug 2, 10:13 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXChippewa, Lac qui Parle, Redwood, Renville, Yellow Medicine47 min
Aug 2, 10:53 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXKandiyohi, McLeod, Meeker, Redwood, Renville, Sibley52 min
Aug 2, 11:52 PM CDTSevere Thunderstorm WarningMPXAnoka, Dakota, Hennepin, Ramsey, Scott38 min
Aug 3, 12:29 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Ramsey, Washington46 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.